The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.
Full text of review: PDF This review is available free of charge.
Author: Alexander Molev
Title: Yangians and classical Lie algebras
Additional book information: Mathematical Surveys and Monographs, 143, American Mathematical Society, Providence, RI, 2007, xviii+400 pp., ISBN 13: 978-0-8218-4374-1, US$99 hardcover
Reviewer: Jonathan Brundan
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Journal: Bull. Amer. Math. Soc. 47 (2010), 561-566
Published electronically: February 9, 2010
Additional Notes: The reviewer was supported in part by NSF Grant DMS-0635607.
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.